# SDR FDEA201203221058

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13228
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB AT BS 418 BETWEEN STR 11R AND STR 12R CHAFED  UNDERNEATH STANDOFF AFTER REMOVAL OF STANDOFF.  REPAIRED IAW EA F-5310-158163, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
